# SDR REXA2014020700188

- Difficulty date: February 7, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 14,057 hours, 8,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK STRIP MISSING AT WINDOW EXIT 13DC.  REPLACED FLOOR TRACK STRIP AT SEAT 13DC IAW CRJ 900 AMM 33-51-01.
